# SDR UIEA2016062700463

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OUTER CHORD DAMAGE REPAIR AT SEC 41, STA 266.5, STR 11L-12L, REF IAI NRC C0054.  WORK PERFORMED IAW REA MB02012R0048, REV, NEW, DATE 16 MAY 2016.  RELATED TO IAI CNV DWG 371-53-11-C3023, REV F AND IAW SRM 51-70-12.
